The 6×6 latin squares

A - Papers appearing in refereed journals

Fisher, R. A. and Yates, F. 1934. The 6×6 latin squares. Mathematical Proceedings Of The Cambridge Philosophical Society. 30 (4), pp. 492-507. https://doi.org/10.1017/S0305004100012731

AuthorsFisher, R. A. and Yates, F.
Year of Publication1934
JournalMathematical Proceedings Of The Cambridge Philosophical Society
Journal citation30 (4), pp. 492-507
Digital Object Identifier (DOI)https://doi.org/10.1017/S0305004100012731
Open accessPublished as non-open access
PublisherCambridge University Press
Cambridge University Press (CUP)
ISSN0305-0041

Permalink - https://repository.rothamsted.ac.uk/item/8w290/the-6-6-latin-squares

Restricted files

Publisher's version

Under embargo indefinitely

176 total views
0 total downloads
9 views this month
0 downloads this month